# SDR R61A202003050359

- Difficulty date: February 19, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N107HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000165
- Aircraft time: 33,011 hours, 25,262 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK FOUND L/H SEAT TRACK BEAM CORRODED BETWEEN FR19 AND FR20 AS MARKED REMOVED AND REPLACED SEAT TRACK P/N 170-03264-001 AND RESTORED SURFACE PROTECTION. REF E175 SRM 51-40-08 AND 51-23-06.
